# SDR M3XA20240731010

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N301MF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 2109
- Aircraft time: 2,853 hours, 7,513 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: L652A0101052
- Part serial: M3502
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 2,853 hours, 7,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A TAIL ROTOR GEARBOX CHIP LIGHT IN FLIGHT AND PERFORMED A PRECAUTIONARY LANDING AT IOWA CITY, IA AIRPORT.  MECHANIC INSPECTED TAIL ROTOR CHIP DETECTOR AND FOUND A CAT D CHIP.  PERFORMED MAINTENANCE IAW AMM 64-40-00, 6-1.  PERFORMED MOC WITH NO FURTER DEFECT NOTED.
